# SDR ASAA2020083153103

- Difficulty date: August 25, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 35,823 hours, 10,320 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS COMMON TO POWER SUPPLY M2335 INOPERABLE.  GROUNDED - YES.  REMOVED AND REPLACED EMERGENCY LIGHTS POWER SUPPLY M2335.  OPS-CHECK GOOD, IAW B737-800 AMM 33-51-06-960-806.
